# SDR UPS04842882

- Difficulty date: June 30, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2750825
- Condition: Corroded
- Location: Fs 600rbl12lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FLC BILGE FRAME HAS CORROSION AT FS 600 RBL 12.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. CUT PART OF FRAME WITH CORROSION FAB NEW FRAME SECTION IAW DWG 5750886. SECTION HEAT TREATED TO 17075+6 FAB SPLICES AND STAPS.  SPLICES HEAT TREATED, ALODINED AND PRIMED ON ALL PARTS OF REPAIR. LOCATED AND DRILLED AND INSTALLED REPAIR. IAW SRM 53-20, 51-1-8,  AND 53-4-1.
